# SDR MALA000754

- Difficulty date: December 12, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: D49412001
- Part serial: 6270107
- Condition: Intermittent
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DESCENDING INTO CMX PUT GEAR DOWN & GOT NO GREEN LIGHTS. CYCLED TWICE/CHANGED BULBS & RESET CB 2 TIMES TO NO AVAIL.  CONTINUED WITH QRH, SLOWED TO 150 & CYCLED GEAR.  NOW GOT 3 GREEN LIGHTS.  DIVERTED TO MSP.  MAINTENANCE JACKED A/C.  PROBLEM DID NOT DUPLICATE.  REPLACED LANDING GEAR CONTROL  IAWAMM 32-31-05-2.  ALL CHECKS GOOD.
